Alert archive / South Carolina / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 50, NWS Columbia, SC

June 9, 2014Orangeburg County, South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Jun 9, 2014, 8:54 PM EDT for Orangeburg County, South Carolina. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2014, 8:54 PM EDT (00:54 UTC)
Expired
Jun 9, 2014, 9:45 PM EDT
In force
51 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon

County Orangeburg County, SC

The radar

The Columbia radar (KCAE), 62 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 9:05 PM EDTTSTM WND DMG2 Nne Cordova, SCHIGHWAY PATROL REPORTED TREES DOWN ALONG CORDOVA ROAD NEAR THE CHATEAU HEIGHTS SUBDIVISION. TSTM WND DMG DURATION 2 MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 0.9 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2014-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2493 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2014-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2493 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1119 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

301 
WUUS52 KCAE 100054
SVRCAE
SCC075-100145-
/O.NEW.KCAE.SV.W.0050.140610T0054Z-140610T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
854 PM EDT MON JUN 9 2014

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ORANGEBURG COUNTY IN CENTRAL SOUTH CAROLINA

* UNTIL 945 PM EDT

* AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ORANGEBURG...AND MOVING EAST AT 15 MPH.

* SOME COMMUNITIES IN THE WARNING AREA INCLUDE ORANGEBURG AND
  BROOKDALE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE

WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV

TO RELAY SEVERE WEATHER REPORTS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
MONDAY EVENING FOR CENTRAL SOUTH CAROLINA.

&&

LAT...LON 3354 8072 3331 8068 3337 8094 3352 8095
TIME...MOT...LOC 0054Z 265DEG 14KT 3347 8086

$$
1 follow-up statement
473 
WWUS52 KCAE 100059
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
859 PM EDT MON JUN 9 2014

SCC075-100145-
/O.CON.KCAE.SV.W.0050.000000T0000Z-140610T0145Z/
ORANGEBURG SC-
859 PM EDT MON JUN 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR ORANGEBURG COUNTY...

AT 857 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ORANGEBURG...MOVING EAST AT 15 MPH. 

THE STRONGEST PART OF THE STORM WAS BETWEEN ORANGEBURG AND CORDOVA AND
WILL AFFECT THE AREA ALONG HIGHWAY 21 BETWEEN ORANGEBURG AND ROWESVILLE.

A SMALL INTERIOR ROOM ON THE LOWEST FLOOR USUALLY OFFERS THE BEST
PROTECTION FROM SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGING WIND OR HAIL TO YOUR COUNTY SHERIFF...OR USE

WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV OR EMAIL US
AT CAEWX@NOAA.GOV

TO RELAY SEVERE WEATHER REPORTS.

&&

LAT...LON 3350 8095 3354 8072 3331 8068 3337 8094
TIME...MOT...LOC 0057Z 265DEG 14KT 3347 8085

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:00 PM EDT, 5 hours 54 minutes earlier.

Area forecast discussion, Jun 9, 3:00 PM EDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
300 PM EDT MON JUN 9 2014

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL REMAIN IN THE FORECAST AREA THROUGH
TUESDAY. THIS FEATURE PLUS A WARM...MOIST AND UNSTABLE AIR MASS
WILL KEEP THE CHANCE FOR MAINLY DIURNAL THUNDERSTORMS. BETTER
CHANCES OF RAIN WEDNESDAY INTO THURSDAY AS AN UPPER TROUGH MOVES
THROUGH THE REGION.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
WV/IR SATELLITE SHOWING A SHORTWAVE MOVING INTO THE TN VALLEY THIS
AFTERNOON. LATEST NAM AND GFS INDICATING SHORTWAVE ENERGY
APPROACHING THE WESTERN CAROLINAS/NRN GA THIS AFTERNOON. LATEST CAE
WRF MODEL AND NSSL WRF INDICATING CONVECTION DEVELOPING OVER THE
WESTERN PORTIONS OF THE CWA 20Z-22Z THIS AFTERNOON AND MOVING ACROSS
THE REST OF THE AREA INTO THE EARLY EVENING. NAM BUFKIT SHOWING WEAK
CAP BREAKING DOWN LATER IN THE AFTERNOON ALONG WITH PWAT VALUES
INCREASING TO 1.9 INCHES. LINGERING OUTFLOW BOUNDARIES COULD ALSO
PROVIDE A FOCUS FOR CONVECTIVE DEVELOPMENT. ORGANIZED CONVECTION IS
NOT EXPECTED BUT RATHER ISOLATED TO SCATTERED PULSE THUNDERSTORMS
ARE EXPECTED AND CANNOT RULE OUT AN ISOLATED SEVERE THREAT WITH
FAVORABLE WET BULB ZERO HEIGHTS AND DRY AIR ALOFT. HAVE INCREASED
POPS TO THE 30 TO ALMOST 40 PCT RANGE OVER THE WESTERN AND CENTRAL
PORTIONS OF THE FORECAST AREA BY THE LATE AFTERNOON. HIGH
TEMPERATURES EXPECTED TO BE IN THE LOWER TO MID 90S.

CONVECTION SHOULD DIMINISH AFTER SUNSET WITH THE LOSS OF DAYTIME
HEATING. SOME CLOUDS SHOULD LINGER INTO THE LATE NIGHT HOURS.
OVERNIGHT LOWS SHOULD BE IN THE LOWER 70S.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
A CLOSED UPPER LOW WILL BE LOCATED OVER THE EASTERN PLAINS AND
MID MISSISSIPPI VALLEY WITH A DEVELOPING SURFACE LOW AND WARM
FRONT EXTENDING INTO THE OHIO VALLEY. UPPER LEVEL RIDGING WILL BE
OVER THE FORECAST AREA WITH FORECAST SOUNDINGS INDICATING WARM MID
AND LOW LEVELS WITH A BIT OF A CAPPING INVERSION. DESPITE MODERATE
INSTABILITY...THE LACK OF A TRIGGER AND ANY UPPER SUPPORT AND THE
INHIBITING ENVIRONMENTAL FACTORS SHOULD LIMIT CONVECTION AND WILL
CARRY SLIGHT CHANCE POPS. ANY STORMS THAT DO DEVELOP WILL HAVE THE
POTENTIAL TO BECOME SEVERE THOUGH WITH FAVORABLE MID LEVEL DRY AIR
AND WET BULB ZERO HEIGHTS SUPPORTIVE OF HAIL. WILL KEEP WARM
TEMPERATURES FOR TUESDAY WITH HIGHS IN THE MID...POSSIBLY SOME
UPPER...90S. OVERNIGHT LOWS WILL BE IN THE LOW TO MID 70S.

THE CHANCES OF CONVECTION INCREASE ON WEDNESDAY AS THE UPPER LOW
LIFTS NORTHEASTWARD INTO THE LOWER GREAT LAKES REGION AND THE UPPER
TROUGH AMPLIFIES.  STRENGTHENING SOUTHWESTERLY 850MB WINDS AND
SOUTHERLY 500MB WINDS WILL RESULT IN THE NORTHWARD TRANSPORT OF
MOISTURE INTO THE REGION WITH PWAT VALUES RISING TO AROUND 1.75
INCHES. THE THREAT FOR SEVERE THREAT WILL BE LIMITED GIVEN MOIST
FORECAST SOUNDINGS. WILL CARRY LIKELY POPS WEDNESDAY WITH DIMINISHING
POPS THROUGH THE OVERNIGHT HOURS AS CONVECTION WANES DUE TO LOSS
OF DAYTIME HEATING. TEMPERATURES ON WEDNESDAY WILL BE VERY WARM IN
THE AROUND 90.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
ACTIVE WEATHER EXPECTED TO CONTINUE THURSDAY INTO FRIDAY AS UPPER
TROUGH SLOWLY MOVES THROUGH THE FORECAST AREA WITH PWAT VALUES
REMAINING AROUND 1.7 INCHES WITH MODERATE TO STRONG INSTABILITY. A
WEAK COLD FRONT WILL PUSH INTO THE AREA ON SATURDAY BUT WILL
LIKELY BECOME DIFFUSE OVER THE AREA. SOME WEAK UPPER RIDGING
RETURNS BY SUNDAY BUT LOW LEVEL MOISTURE WILL REMAIN HIGH THROUGH
THIS PERIOD AND EXPECT DAILY DIURNAL CONVECTION. TEMPERATURES WILL
BE NEAR TO SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
WEAK FRONTAL BOUNDARY STRETCHES ACROSS THE WESTERN PORTIONS OF THE
FORECAST AREA. THE BOUNDARY WILL PUSH EAST TODAY. WEAK CAP OVER THE
AREA MAY BREAK BY LATE AFTERNOON AND WITH A SHORTWAVE APPROACHING
FROM THE WEST...SOME CONVECTIVE DEVELOPMENT MAY BE POSSIBLE AFTER
22Z. CONFIDENCE IS STILL TOO LOW TO MENTION TSRA IN THE TAFS AT THIS
TIME. ANY CONVECTION THAT DEVELOPS SHOULD DIMINISH LATER IN THE
EVENING.

EXTENDED AVIATION OUTLOOK...SLIGHT CHANCE OF MAINLY DIURNAL
THUNDERSTORMS TUESDAY. INCREASING THUNDERSTORM CHANCES WEDNESDAY
THROUGH FRIDAY.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
GA...NONE.
&&
Hazardous weather outlook, Jun 9, 4:50 PM EDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
450 PM EDT MON JUN 9 2014

GAZ040-063>065-077-SCZ018-025-030-035-036-038-041-102100-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-MCCORMICK-EDGEFIELD-AIKEN-
BARNWELL-ORANGEBURG-CLARENDON-BAMBERG-
450 PM EDT MON JUN 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS EXPECTED MAINLY IN THE AFTERNOON AND
EVENING. STORMS THAT DEVELOP MAY PRODUCE DAMAGING WINDS. LOCALLY
HEAVY RAIN IS ALSO A THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ015-016-020>022-026>029-031-037-102100-
LANCASTER-CHESTERFIELD-NEWBERRY-FAIRFIELD-KERSHAW-SALUDA-LEXINGTON-
RICHLAND-LEE-SUMTER-CALHOUN-
450 PM EDT MON JUN 9 2014

...SEVERE THUNDERSTORM WATCH 269 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 9, 8:02 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
802 PM EDT MON JUN 9 2014

SCZ025-026-100030-
EDGEFIELD-SALUDA-
802 PM EDT MON JUN 9 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EDGEFIELD AND SALUDA
COUNTIES THROUGH 830 PM EDT...

AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST WEST OF OWDOMS OR 18 MILES WEST OF SALUDA...
MOVING EAST AT 25 MPH.

THIS STORM WILL AFFECT THE AREA FROM OWDOMS TO SALUDA...AND ALSO
NORTHERN EDGEFIELD COUNTY NEAR OWDOMS.

EXPECT WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGING WIND OR HAIL TO YOUR COUNTY SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&

LAT...LON 3396 8202 3399 8200 3404 8195 3407 8194
      3414 8187 3415 8187 3417 8178 3418 8176
      3417 8174 3387 8175 3394 8210
TIME...MOT...LOC 0000Z 276DEG 20KT 3398 8202
Local storm report, Jun 9, 8:11 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
811 PM EDT MON JUN 9 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     TSTM WND DMG     3 W COPE                33.39N 81.06W
06/09/2014                   ORANGEBURG         SC   PUBLIC

            PUBLIC REPORTED SEVERAL LIMBS DOWN, SOME
            LARGE ALONG BINNICKER BRIDGE ROAD. THEY ALSO
            REPORTED PENNY SIZE HAIL. TSTM WND DMG
            DURATION 2 MINUTES

&&

NWS COLUMBIA SC
IRIS SYSTEM
Special weather statement, Jun 9, 8:12 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
812 PM EDT MON JUN 9 2014

SCZ028-037-100045-
CALHOUN-RICHLAND-
812 PM EDT MON JUN 9 2014

...STRONG THUNDERSTORM WILL IMPACT PORTIONS OF RICHLAND AND CALHOUN
COUNTIES THROUGH 845 PM EDT...

AT 804 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR THE CONGAREE RIVER IN THE SANDY RUN
TO CONGAREE NATIONAL PARK AREA.

THIS STORM WILL LIKELY BRING WIND GUSTS OF 40 TO 50 MPH ALONG WITH
DIME-SIZE HAIL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. STRONGER WINDS
ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGING WIND OR HAIL TO YOUR COUNTY SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&

LAT...LON 3380 8069 3366 8067 3373 8091 3384 8089
TIME...MOT...LOC 0010Z 263DEG 16KT 3378 8080
Special weather statement, Jun 9, 8:37 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
837 PM EDT MON JUN 9 2014

SCZ028-031-100100-
RICHLAND-SUMTER-
837 PM EDT MON JUN 9 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF RICHLAND AND SUMTER
COUNTIES THROUGH 900 PM EDT...

AT 835 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS WILL AFFECT THE AREA FROM NEAR EASTOVER TO
PINEWOOD IN LOWER RICHLAND COUNTY AND SOUTHWEST SUMTER COUNTY.

THE STORMS WILL LIKELY CONTAIN WIND GUSTS OF 40 TO 50 MPH AND
SMALL HAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&

LAT...LON 3377 8035 3377 8039 3375 8040 3373 8042
      3374 8045 3371 8045 3372 8048 3368 8052
      3374 8063 3375 8062 3375 8065 3377 8066
      3377 8068 3378 8070 3386 8071 3383 8025
TIME...MOT...LOC 0035Z 270DEG 26KT 3382 8061
Special weather statement, Jun 9, 8:46 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
846 PM EDT MON JUN 9 2014

SCZ036-100115-
ORANGEBURG-
846 PM EDT MON JUN 9 2014

...STRONG THUNDERSTORM WILL IMPACT THE CITY OF ORANGEBURG IN
ORANGEBURG COUNTY...

AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST WEST OF ORANGEBURG...MOVING EAST AT 20 MPH.

THIS STORM WILL LIKELY BRING WIND GUSTS OF 40 TO 50 MPH
AND SMALL HAIL TO PARTS OF THE CITY OF ORANGEBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGING WIND OR HAIL TO YOUR COUNTY SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&

LAT...LON 3355 8081 3341 8077 3340 8095 3352 8095
TIME...MOT...LOC 0045Z 269DEG 19KT 3349 8085
Special weather statement, Jun 9, 8:52 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
852 PM EDT MON JUN 9 2014

SCZ041-100115-
BAMBERG-
852 PM EDT MON JUN 9 2014

...STRONG THUNDERSTORM WILL IMPACT THE DENMARK AREA OF BAMBERG COUNTY
THROUGH 915 PM EDT...

AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR THE BAMBERG AND BARNWELL AREA MOVING
EAST NEAR 25 MPH AND TOWARD THE DENMARK AREA.

THE STORM WILL LIKELY CONTAIN WIND GUSTS OF 40 TO 50 MPH AND
SMALL HAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL OR DAMAGING WINDS TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&

LAT...LON 3343 8122 3339 8113 3333 8100 3326 8122
TIME...MOT...LOC 0050Z 285DEG 20KT 3335 8116

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:02 PM EDTSpecial Weather StatementCAESaluda28 min
Jun 9, 8:12 PM EDTSpecial Weather StatementCAECalhoun33 min
Jun 9, 8:37 PM EDTSpecial Weather StatementCAESumter23 min
Jun 9, 8:46 PM EDTSpecial Weather StatementCAEOrangeburg29 min
Jun 9, 8:52 PM EDTSpecial Weather StatementCAEBamberg23 min
Jun 9, 9:29 PM EDTSpecial Weather StatementCAEClarendon61 min
Jun 9, 10:11 PM EDTSevere Thunderstorm WarningCAEOrangeburg49 min
Jun 9, 10:17 PM EDTTornado WarningCAEOrangeburg19 min
Jun 9, 10:57 PM EDTSpecial Weather StatementCAEOrangeburg33 min
Jun 9, 11:26 PM EDTSevere Thunderstorm WarningCAECalhoun, Orangeburg18 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.